Nonsmooth stabilizability and feedback linearization of discrete-time nonlinear systems

Share/Save/Bookmark

Simoes, C. and Nijmeijer, H. and Tsinias, J. (1996) Nonsmooth stabilizability and feedback linearization of discrete-time nonlinear systems. International Journal of Robust and Nonlinear Control, 6 (3). pp. 171-188. ISSN 1049-8923

[img]
Preview
PDF
799Kb
Abstract:We consider the problem of stabilizing a discrete-time nonlinear system using a feedback which is not necessarily smooth. A sufficient condition for global dynamical stabilizability of single-input triangular systems is given. We obtain conditions expressed in terms of distributions for the nonsmooth feedback triangularization and linearization of discrete-time systems. Relations between stabilization and linearization of discrete-time systems are given.
Item Type:Article
Copyright:© 1996 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/71289
Official URL:http://dx.doi.org/10.1002/(SICI)1099-1239(199604)6:3<171::AID-RNC140>3.0.CO;2-0
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140860